# SDR P2EA01093

- Difficulty date: June 11, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, INSPECTION PER S/B 737-53A1173, PRESSURE BULKHEAD, BS 178 VERTICAL CHORD CRACKED AT LBL 57 WL 185, PRESSURE BULKHEAD BS 178 RIGHT LATERAL CHORD CRACKED AT WL 207, PRESSURE BULKHEAD, BS 178 LEFT LATERAL CHORD CRACKED AT WL 207.  BS 178 FORWARD PRESSURE BULKHEAD VERTICAL CHORD REPAIRED AT LBL 5.7 BETWEEN WL 197 AND 76 DUE TO CRACK IAW SRM 53-10-11 FIG 8.  BS 178 FWD PRESSURE BULKHEAD RT CHORD REPAIRED BETWEEN WL 216 AND 185 DUE TO CRACK IAW S/B 737-53A1173 REV 3 SECTION II FIG 60.  BS 178 FORWARD PRESSURE BULKHEAD LEFT SIDE CHORD REPAIRED BETWEEN WL 216 AND 185 DUE TO CRACK IAW S/B 737-53A1173 REV 3 SECTION III FIG 60.  (M)
